MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL PRESIDIO 18 - CERECYTE MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number PC418103430
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial/final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00221.(b)(4).Concomitant medical products: deltamaxx coil ( lot unknown); helipaq (lot unknown).The presidio will not be returned, therefore the root cause of the coil becoming damaged during resheathing cannot be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Since there was no evidence of a manufacturing issue related to the event, no corrective action will be taken at this time.
 
Event or Problem Description
As reported by a healthcare professional, during an emergency coil embolization procedure for alimentary canal bleeding a presidio 18 (pc4181034-30/ c14003) coil got damaged when the physician attempted to re-sheath the coil.The procedure was successfully completed without further issues or delay.There were no patient injuries or complications reported.The complaint product was new and stored per labeling instructions.The procedure was conducted in accordance with the ifu and a constant flush was maintained at all times.No visible defect/damage was noted on the products prior to and after the event.No unintended detachment was observed in the vessel or in the microcatheter.The patient's information is unknown.The product is not available for the investigation.No further information is available.
 
Additional Manufacturer Narrative
This is one of one final mdr report being submitted for this complaint with associated mfr# 2954740-2016-00221.Added event country "(b)(6)" to the initial reporter field.

Brand Name
PRESIDIO 18 - CERECYTE MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key5992852
Report Number2954740-2016-00221
Device Sequence Number13595705
Product Code HCG
UDI-Device Identifier00878528003229
UDI-Public(01)00878528003229(17)171209(10)C14003
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2017
Device Catalogue NumberPC418103430
Device Lot NumberC14003
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2016
Supplement Report FDA Received Date10/11/2016
Patient Sequence Number1